The spline-collocation method for a class of boundary value problems with deviating arguments
Differencialʹnye uravneniâ, Tome 33 (1997) no. 7, pp. 985-992
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_7_a16,
author = {V. V. Strygin},
title = {The spline-collocation method for a class of boundary value problems with deviating arguments},
journal = {Differencialʹnye uravneni\^a},
pages = {985--992},
year = {1997},
volume = {33},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_7_a16/}
}
V. V. Strygin. The spline-collocation method for a class of boundary value problems with deviating arguments. Differencialʹnye uravneniâ, Tome 33 (1997) no. 7, pp. 985-992. http://geodesic.mathdoc.fr/item/DE_1997_33_7_a16/